Hail, Ontonagon
- When
- July 8, 3:23 AM EST
- Where
- Ontonagon County, Rockland
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 46.730, -89.180
Severe thunderstorms pounded west and central Upper Michigan with large hail and damaging wind on the morning of the 8th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
Severe thunderstorms pounded west and central Upper Michigan with large hail and damaging wind on the morning of the 8th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jul 8, 12:36 AM EST, 2 hours 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 136 AM EDT SUN JUL 8 2007 .AVIATION (FOR THE 06Z TAF ISSUANCE)... THUNDERSTORMS OVER ONTARIO CONTINUE TO MOVE SE INTO NORTHERN LAKE SUPERIOR EARLY THIS MORNING. FORECAST STEERING WINDS FOR THESE STORMS INDICATE THAT THIS ACTIVITY TO REMAIN TO THE NORTH OF KCMX... HOWEVER A SMALL SOUTHWARD SHIFT WOULD BRING THESE THUNDERSTORMS INTO THE KCMX VICINITY. FOR THIS REASON HAVE INCLUDED POTENTIAL FOR THUNDERSTORMS AT KCMX UNTIL FRONTAL PASSAGE OCCURS LATE THIS MORNING. KSAW HAS EVEN A SMALLER WINDOW OF OPPORTUNITY FOR CONVECTIVE ACTIVITY AS BETTER FORCING STAYS N. ONCE THE FRONT PASSES THROUGH THE AREA...EXPECT VFR CONDITIONS TO PREVAIL. && .PREV DISCUSSION...ISSUED 412 PM EDT SAT JUL 7 2007 .SYNOPSIS... WATER VAPOR IMAGERY AND RUC SHOW A CLOSED LOW JUST EAST OF JAMES BAY IN WEST CENTRAL QUEBEC AND A ZONAL FLOW FROM WESTERN ONTARIO WESTWARD. WEAK SHORTWAVES MOVING THROUGH THE ZONAL FLOW BEFORE DIVING UNDER THE CLOSED LOW ARE MOVING INTO WESTERN ONTARIO AND EASTERN MANITOBA. A WEAK SHORTWAVE IS ALSO OVER EASTERN NORTH DAKOTA. SURFACE ANALYSIS SHOW A LOW OVER SOUTHEAST MANITOBA WITH A WARM FRONT LEADING TO THE EAST ACROSS EASTERN LAKE SUPERIOR INTO SOUTHEAST ONTARIO. ANOTHER IS OVER NORTH CENTRAL NORTH DAKOTA WHILE A BROAD HIGH CONTINUES TO BLANKET MUCH OF THE SOUTHEASTERN STATES. && .SHORT TERM (TONIGHT AND SUN)... THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE POTENTIAL SEVERE THUNDERSTORMS TONIGHT. THE CLOSED LOW WILL SHIFT INTO CENTRAL QUEBEC TONIGHT AS THE MANITOBA SHORTWAVES SWEEP INTO THE U.P. OTHER SHORTWAVES WILL SHIFT INTO THE CENTRAL DAKOTAS. THE SURFACE LOW WILL MOVE INTO CENTRAL ONTARIO LATE PUSHING THE WARM FRONT INTO EASTERN ONTARIO...AND PULLING A COLD FRONT INTO WESTERN LAKE SUPERIOR. SOUTHWEST FLOW AHEAD OF THE FRONT WILL CONTINUE TO DRAW WARM MOIST AIR INTO THE FORECAST AREA TONIGHT. AN UPPER LEVEL JET WILL SWEEP ACROSS SOUTHERN MANITOBA AND CENTRAL ONTARIO AND CAUSE SOME WEAK UPPER LEVEL DIVERGENCE OVER LAKE SUPERIOR. NAM INDICATES THIS JET WILL SHIFT A LITTLE SOUTH OF THE GFS PROJECTION. MUCAPE VALUES OF 1500-2000J/KG OVER THE U.P. NAM AGAIN KEEPS THIS A LITTLE FARTHER SOUTH THEN THE GFS AND SLOWER. WET BULB ZERO LEVEL WILL BE ABOVE 14K FEET, SO LARGE HAIL LOOKS UNLIKELY. SHEAR VALUES ALSO SEEM TO FAVOR MARGINAL CHANCE OF SEVERE WEATHER. HOWEVER...UPSTREAM CONDITIONS LOOK FAVORABLE FOR POSSIBLE MCS DEVELOPMENT...LIKE THAT WHICH IS HAPPENING OVER MANITOBA THIS AFTERNOON. CORFIDI VECTORS AND THE EDGE OF THE CAPPING SHOWN ON GFS/GEM MODELS WOULD SUGGEST THE MCS SLIDES INTO THE CWA AFTER MIDNIGHT. IT SEEMS LIKE AT LEAST THE SOUTHERN PART OF THE MCS WOULD AFFECT OUR CWA. THEREFORE...HAVE MAINTAINED GOING CHANCE POPS. SPC DAY 1 OUTLOOK HAS THE CWA IN A SLIGHT RISK AREA FOR SEVERE WIND...WHICH SEEMS REASONABLE GIVEN THAT THE FORWARD PROPAGATING CORFIDI VECTORS SHOW 50-55KT. MEANWHILE...A MID LEVEL LOW WILL DEVELOP OVER CENTRAL CANADA. WEAK SHORTWAVES WILL ROTATE THROUGH THE BASE OF THE CENTRAL CANADA LOW AND MOVE THROUGH MANITOBA AND CENTRAL ONTARIO TONIGHT. LIKEWISE...WEAK SHORTWAVES RACING ALONG THE ZONAL FLOW ACROSS NORTHERN CONUS WILL TRAVERSE THE FORECAST AREA ON SUNDAY AS THE CANADIAN LOW DIGS SOUTH DURING THE DAY. THE SURFACE LOW WILL MOVE OVER LAKE SUPERIOR ON SUNDAY DRAGGING THE COLD FRONT THROUGH THE U.P. DEEP MOISTURE ACCOMPANYING THIS FRONT WILL FEED MORE SHOWERS AND THUNDERSTORMS. UPPER LEVEL DIVERGENCE WILL REMAIN STRONG AS THE UPPER LEVEL JET MAX WILL REMAIN OVER CENTRAL ONTARIO. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THROUGH SUNDAY FOR MUCH OF THE CWA. IT SHOULD BE NOTED THAT IF CONVECTION DOES FIRE...THE 0-6KM SHEAR VALUES OF 35-40KT IS EASILY SUPPORTIVE OF SEVERE STORMS. THEREFORE...SPC DAY 2 OUTLOOK HAS MUCH OF THE CENTRAL U.P. IN A SLIGHT CHANCE OF SEVERE. HIGH TEMPERATURES ARE TRICKY...AND DEPEND A LOT ON HOW MANY CLOUDS ARE PRESENT IN THE MORNING. .LONG TERM (SUN NIGHT THRU SAT)... ANY SHRA/TSRA ACTIVITY SHOULD PUSH SE OUT OF THE FCST AREA DURING SUN EVENING AS COLD FRONT PRESSES S. HOWEVER...EVEN THOUGH FRONT WILL BE MOVING FARTHER S OF UPPER MI...JET STREAK PASSING JUST TO THE N RAISES PROSPECT THAT SHRA COULD LINGER OR REDEVELOP ACROSS THE SRN FCST AREA AS UPPER LEVEL DIVERGENCE IN RIGHT ENTRANCE OF JET PASSES ACROSS THE UPPER LAKES. FOR NOW...WILL STAY ALONG THE LINES OF CURRENT FCST AND KEEP DRY WX SUN NIGHT AFTER THE EVENING HRS. ON MON...SFC HIGH PRES RIDGE MOVING TO THE UPPER GREAT LAKES WILL TRANSLATE TO A SFC HIGH FORMING OVER LAKE SUPERIOR DURING THE DAY. SO...LAKE BREEZES WILL DOMINATE NEAR LAKE SUPERIOR FROM LATE MORNING INTO THE EARLY EVENING. AWAY FROM LAKE MODERATION...FCST SOUNDINGS SUPPORT MOS GUIDANCE FOR MAX TEMPS AT THE HIGH END NEAR 80F. AS FOR PCPN POTENTIAL...THERE HAVE BEEN CONFLICTING SIGNALS FOR A COUPLE OF DAYS ON WHETHER ISOLD CONVECTION MIGHT FIRE MON AFTN IN THE INTERIOR. IF CONVECTION IS TO DEVELOP...LAKE BREEZE DEVELOPMENT OFF LAKE MICHIGAN WILL BE A KEY. NAM/GFS SUGGEST THAT MAY OCCUR...THOUGH NAM IS MORE PRONOUNCED WITH FORMATION. THE NAM DOES GENERATE CONVECTION ACROSS MAINLY MENOMINEE/DELTA COUNTIES...BUT A CHECK OF ITS LOW LEVEL MOISTURE INDICATES IT IS PROBABLY TOO HIGH WITH ITS DWPTS (LWR 60S). DRIER GFS FCST SOUNDINGS INDICATE SHRA WILL NOT DEVELOP. RATHER THAN PULL POPS COMPLETELY...WILL CONFINE SLIGHT CHC POPS TO A SMALL PART OF SCNTRL UPPER MI IN THE VCNTY OF WHERE LAKE MICHIGAN LAKE BREEZE MAY DEVELOP. TUE THRU SAT...VARIOUS MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT WITH RECENT RUNS THAT A NEGATIVE NAO/UNSEASONABLY AMPLIFIED POSITIVE PNA REGIME WILL DOMINATE THIS TIME PERIOD OVER NAMERICA. SO...AS WE APPROACH THE CLIMATOLOGICAL WARMEST TIME OF YEAR...IT WILL BE ON THE COOL SIDE FOR MID JULY WITH TEMPS BLO NORMAL WED THRU SAT. AS RIDGE BUILDS OVER WRN NAMERICA MIDWEEK...SHORTWAVE TRACKING ACROSS SCNTRL CANADA TUE WILL DEEPEN...EVENTUALLY ESTABLISHING A LARGE TROF AND/OR CLOSED MIDLEVEL LOW CENTERED IN THE VCNTY OF HUDSON BAY THRU THE END OF THE WEEK. TIMING DIFFERENCES REMAIN BTWN THE GFS/ECMWF WITH REGARD TO COLD FRONT ACCOMPANYING SHORTWAVE...AND BOTH MODELS SHOW GOOD RUN-TO-RUN CONSISTENCY. UKMET IS A FAST OUTLIER WHILE THE CANADIAN GLOBAL FALLS BTWN THE GFS/ECMWF. PER TIMING PREFERENCE IN PREVIOUS FCSTS AND HPC GUIDANCE...WILL CONTINUE TO LEAN TOWARD THE GFS TIMING WHICH SUGGESTS COLD FROPA ACROSS THE FCST AREA IN THE TUE NIGHT/WED MORNING TIME FRAME. JUST ARRIVED 12Z ECMWF HAS NOW JUMPED ON BOARD WITH GFS TIMING. IF TIMING IS CORRECT...SVR THUNDERSTORM POTENTIAL WILL BE MINIMIZED AS FROPA WILL OCCUR DURING THE TYPICAL DIURNAL MIN FOR CONVECTION ALONG A COLD FRONT. STILL...GIVEN DYNAMICS...SVR CANT BE COMPLETELY RULED OUT. WITH EXPECTATION OF CONVECTION BEING TIED CLOSELY TO COLD FRONT...WILL HIT MAINLY THE TUE NIGHT/WED MORNING TIME FRAME FOR POPS. AFTER FROPA...THERE IS UNCERTAINTY ON PCPN CHANCES WED AFTN THRU SAT. CHILLY MIDLEVELS ASSOCIATED WITH AMPLIFIED TROF FOR JULY (700MB TEMPS AROUND 2 STANDARD DEVIATIONS BELOW JULY AVG AND 500MB TEMPS AROUND -18C) SUGGESTS INSTABILITY SHRA ARE A DECENT BET DURING THE LATE MORNING INTO EARLY EVENING HRS EACH DAY...AND EVEN THE SUBTLEST OF SHORTWAVES TRACKING THRU THE AREA WILL ONLY INCREASE THE LIKELIHOOD OF SHRA. SO...WILL MAINTAIN LOW CHC POPS WED AFTN THRU THU AND WILL ADD POPS TO FRI AS THERE ARE HINTS IN THE GFS/ECMWF/GLOBAL CANADIAN THAT A STRONGER SHORTWAVE MAY BE IN THE AREA AT THAT TIME. WILL SHOOT FOR A DRY DAY ON SAT. AFTER NEAR/ABOVE NORMAL TEMPS TUE AHEAD OF COLD FRONT...TEMPS WILL FALL BLO NORMAL FOR THE REMAINDER OF THE PERIOD (HIGHS GENERALLY IN THE MID 60S TO LWR 70S). IF 12Z ECMWF/GFS THERMAL PATTERN WORKS OUT...MAY HAVE TO CUT HIGHS THU THRU SAT A COUPLE OF DEGREES FROM WHAT THIS FCST ISSUANCE REFLECTS. && .MARINE (FOR THE 4 PM LAKE SUPERIOR FORECAST)... A COLD FRONT WILL SETTLE ACROSS LAKE SUPERIOR LATE TONIGHT THEN INTO UPPER MICHIGAN ON SUNDAY. NORTHWEST WINDS IN WAKE OF FRONT MAY INCREASE BRIEFLY ON SUNDAY AS AREA OF PRESSURE RISES MOVE ACROSS LAKE SUPERIOR. HIGH PRESSURE WILL BRING LIGHT WINDS INTO EARLY NEXT WEEK...THEN THERE IS INCREASING CONFIDENCE THAT MUCH STRONGER WINDS...POTENTIAL FOR A GALE...TAKES SHAPE WEDNESDAY NIGHT INTO THURSDAY AS LOW PRESSURE MOVES FROM MANITOBA INTO ONTARIO WITH A COLD FRONT EXTENDING TO LAKE SUPERIOR ON WEDNESDAY. WEST WINDS COULD APPROACH GALE ON WEDNESDAY NIGHT AS COOLER AIR WORKS ACROSS LAKE SUPERIOR IN WAKE OF FRONT. PRESSURE RISE/TIGHTER PRESSURE GRADIENT PROJECTED AT THIS TIME ONLY ADDS TO THE WINDS. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...RJT SHORT TERM...DLG LONG TERM...ROLFSON MARINE...DLG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 508 PM EDT SAT JUL 7 2007 MIZ001>007-009>014-084-085-081200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 508 PM EDT SAT JUL 7 2007 /408 PM CDT SAT JUL 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS FORMING NORTHWEST OF LAKE SUPERIOR ARE EXPECTED TO TRACK SOUTHEAST ACROSS ISLE ROYALE AND INTO WESTERN UPPER MICHIGAN LATE THIS EVENING AND INTO CENTRAL UPPER MICHIGAN AFTER MIDNIGHT. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WEST AND CENTRAL UPPER MICHIGAN SUNDAY AND ACROSS SOUTH CENTRAL UPPER MICHIGAN SUNDAY EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER SOUTH CENTRAL UPPER MICHIGAN MONDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND CENTRAL UPPER MICHIGAN TUESDAY NIGHT INTO WEDNESDAY MORNING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY AND AGAIN TUESDAY NIGHT. LSZ221-241>248-263-264-081200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 508 PM EDT SAT JUL 7 2007 /408 PM CDT SAT JUL 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE SUPERIOR TONIGHT AND OVER EASTERN LAKE SUPERIOR AFTER MIDNIGHT. SOME OF THE STORMS COULD PRODUCE STRONG WINDS IN EXCESS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF LAKE SUPERIOR SUNDAY MORNING...THEN OVER CENTRAL AND EASTERN LAKE SUPERIOR CLOSE TO THE UPPER MICHIGAN SHORELINE THE REST OF SUNDAY AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG...PRODUCING WINDS IN EXCESS OF 35 KNOTS AND LARGE HAIL. THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR TUESDAY... THEN OVER ALL OF LAKE SUPERIOR TUESDAY NIGHT INTO EARLY WEDNESDAY AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-081200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 508 PM EDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT EAST OF POINT DETOUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING WINDS IN EXCESS OF 35 KNOTS AND LARGE HAIL. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND TUESDAY NIGHT AND WEDNESDAY. STORMS TUESDAY NIGHT AND WEDNESDAY COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROLFSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 156 AM EDT SUN JUL 8 2007 MIZ001-080700- KEWEENAW- 156 AM EDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ALERT FOR ISLE ROYALE UNTIL 300 AM EDT... AT 152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 8 MILES NORTHWEST OF THUNDER BAY ONTARIO...OR 45 MILES NORTHWEST OF OJIBWAY...MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IN OR NEAR THE PATH INCLUDE... OJIBWAY...PASSAGE ISLAND AND ROCK HARBOR. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. AJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 359 AM EDT SUN JUL 8 2007 MIZ001>004-084-080900- BARAGA-KEWEENAW-NORTHERN HOUGHTON-ONTONAGON-SOUTHERN HOUGHTON- 359 AM EDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ALERT FOR BARAGA...HOUGHTON...KEWEENAW AND ONTONAGON COUNTIES UNTIL 500 AM EDT... AT 355 AM EDT(255 AM CDT)...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF EAGLE RIVER TO 9 MILES WEST OF BERGLAND...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF EAGLE RIVER TO 21 MILES NORTHEAST OF IRONWOOD... MOVING EAST AT 40 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FREDA. MCLAIN STATE PARK. PHOENIX. WINONA. LAKE LINDEN. GRATIOT LAKE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KF
The Marquette radar (KMQT), 127 km away, was scanning. The volume nearest the first event began at 08:24 UTC.
18 hail, 4 thunderstorm wind. Local standard time, as filed.
Trees stripped of leaves with some vehicle damage.
Several one-foot diameter pine trees downed along Camp Five Road one mile south of Highway M-69. The damage path was approximately 0.6 mile in width.
Many trees and branches down along the highway.
Numerous trees down along Leeman Road.
Many trees and branches downed along the highway.
Observed at WFO Marquette.
Observed at WFO Marquette.
Hail covered the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49732, 49733, 49734, 49735, 52317, 49736, 49737, 52318, 49738, 49813, 49814, 49815, 49816, 49817, 49818, 49819, 49820, 49821, 49822, 49823, 49824, 49825.